# SDR SWAA2023082284228

- Difficulty date: July 31, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR MOUNTED SLIDE FWD SUPPORT BRACKET SHOCK MOUNT CRACKED.<[01] REMOVED AND REPLACED SHOCKMOUNT AT AFT ANTRY DOOR (L-2) MOUNTED SLIDE FWD SUPPORT BRACKET;PER B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
